# SDR HEEA0016520

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280103
- Condition: Failed
- Location: Rpm Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM LIMIT DETECTOR NOT FUNCTIONING.
